# SDR HALA2009122600608

- Difficulty date: December 26, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 26,702 hours, 5,094 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER 3 ATTEMPTS APU WOULD NOT START AFTER LANDING.  APU FAULT LIGHT ILLUMINATED.  PERFORMED BITE CHECK ON ECU NO FAULTS NOTED. INSPECTED AROUND APU AREA NO LEAKS NOTED. SERVICED APU. OPERATED APU. HAD NORMAL START.  ACFT OK FOR SERVICE.
